# SDR AALA202508291689

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 64,834 hours, 39,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 27ABC SEAT MOUNTED EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE FOUND SEAT WIRING HARNESS DISCONNECTED AT THE FLOOR, RECONNECTED HARNESS.
